# SDR CA001019031

- Difficulty date: August 28, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 9,500 hours
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adj
- Location: Main Pax
- Component: Passenger Door, Cndair, CL6002B19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAIN PASSENGER DOOR DIFFICULT TO CLOSE. PASSENGER DOOR LUBED AND RIGGED AS PER MAINTENANCE MANUAL 52-11-02. DOOR FOUND SERVICEABLE.
